RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1976, Volume 31, Issue 4(190), Pages 259–260 (Mi umn3814)  

This article is cited in 8 scientific papers (total in 8 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Finite band linear differential operators and Abelian varieties

B. A. Dubrovin


Full text: PDF file (309 kB)
References: PDF file   HTML file

Bibliographic databases:
Received: 11.03.1975

Citation: B. A. Dubrovin, “Finite band linear differential operators and Abelian varieties”, Uspekhi Mat. Nauk, 31:4(190) (1976), 259–260

Citation in format AMSBIB
\Bibitem{Dub76}
\by B.~A.~Dubrovin
\paper Finite band linear differential operators and Abelian varieties
\jour Uspekhi Mat. Nauk
\yr 1976
\vol 31
\issue 4(190)
\pages 259--260
\mathnet{http://mi.mathnet.ru/umn3814}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=430397}
\zmath{https://zbmath.org/?q=an:0358.58019}


Linking options:
  • http://mi.mathnet.ru/eng/umn3814
  • http://mi.mathnet.ru/eng/umn/v31/i4/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. A. Dubrovin, V. B. Matveev, S. P. Novikov, “Non-linear equations of Korteweg–de Vries type, finite-zone linear operators, and Abelian varieties”, Russian Math. Surveys, 31:1 (1976), 59–146  mathnet  crossref  mathscinet  zmath
    2. I. M. Krichever, “Methods of algebraic geometry in the theory of non-linear equations”, Russian Math. Surveys, 32:6 (1977), 185–213  mathnet  crossref  mathscinet  zmath
    3. I. M. Gel'fand, L. A. Dikii, “The resolvent and Hamiltonian systems”, Funct. Anal. Appl., 11:2 (1977), 93–105  mathnet  crossref  mathscinet  zmath
    4. B. A. Dubrovin, “Completely integrable Hamiltonian systems associated with matrix operators and Abelian varieties”, Funct. Anal. Appl., 11:4 (1977), 265–277  mathnet  crossref  mathscinet  zmath
    5. S. M. Natanzon, “Klein surfaces”, Russian Math. Surveys, 45:5 (1990), 53–108  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    6. Matveev, VB, “30 years of finite-gap integration theory”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 837  crossref  mathscinet  zmath  adsnasa  isi  elib
    7. Brezhnev, YV, “What does integrability of finite-gap or soliton potentials mean?”, Philosophical Transactions of the Royal Society A-Mathematical Physical and Engineering Sciences, 366:1867 (2008), 923  crossref  mathscinet  zmath  adsnasa  isi  elib
    8. B. Gajić, V. Dragović, B. Jovanović, “On the completeness of the Manakov integrals”, J. Math. Sci., 223:6 (2017), 675–685  mathnet  crossref  mathscinet  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:436
    Full text:159
    References:33
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020